# SDR ASAA0570109

- Difficulty date: October 26, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Part number: 144A3111
- Condition: Temporary
- Location: Fs 650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING DAILY CHECK, FOUND BLIND REPAIR FASTENERS ON TEMP REPAIR AT BS 650 WERE APPROACHING TIME LIMITS AND WOULD EXCEED TIME LIMITS BEFORE PERMANENT REPAIR IS TO BE ACCOMPLISHED AND FUSELAGE SKIN DAMAGED/CRACKED AT STATION 650 IN CROWN AREA AT STRINGER 1 AND STRINGER 2R.  REPAIRED IAW SRM 53-00-01 REPAIR NR 3.  (M)
